# SDR SCNA00378

- Difficulty date: October 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 63,454 hours, 33,117 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Condition: Corroded
- Location: Cabin Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS AT MAIN CABIN WINDOW FRAME ON AFT SIDE AT STA 720A THROUGH 720B WINDOW R15.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED DOUBLER FROM 2024 T3 .160 IAW B727 SRM 562003 FIG 3.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002 AND 562003 FIG 3.
